MathSciNet Relay Station
MathSciNet bibliographic data
MR1949404 (2003j:65005) 65C30 (60F15 60H10)
Higham, Desmond J.; Mao, Xuerong; Stuart, Andrew M. Strong convergence of Euler-type methods for nonlinear stochastic differential equations. SIAM J. Numer. Anal. 40 (2002), no. 3, 1041–1063 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement